# SDR DALA2017080205860

- Difficulty date: August 1, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON THE LT WING LOWER ACCESS DOOR CUTOUT XRS 189 TO 214.   REPAIRED IAW ETI-88-17-199,  REV 1, AND ER/A 559533-14AD, REV ORIGINAL.
